EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 29GA 12.7MM 100 BX 1200 USA; NEEDLE, HYPODERMIC, SINGLE LUMEN
Back to Search Results |
| Model Number |
328203 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Pet owner reported when injecting into her dog on 2 different times with solostar lantus insulin feels the insulin did not go into the dog.She could smell the insulin.Discarded the 2 needles in question.Sending mail kit for 3-5 unused needles from this box.She informed solostar.Dc.Lot#: 2228002, catalog#: 328203, date of event: unknown, sample status: awaiting sample.
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h11.Correction to: h6 (type of investigation, investigation findings, and investigation conclusions).Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.